# SDR N6WA2016071001

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,906 hours, 20,769 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY DOOR CAUTION MESSAGE.
